# SDR AALA202505022103

- Difficulty date: May 2, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 76,990 hours, 29,532 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Zone 300 Elevatr
- Component: Elevator, Airbus
- Component part number: D5528000301300
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR TOP SKIN PANEL HAS INDICATION OF TRAPPED WATER 2.95 INCH FROM TRAILING EDGE AND 21 INCH FROM RIB 1. REPAIRED ELEVATOR SKIN PANEL PER SRM 55-21-11-300-011.
